Affordable Access

Publisher Website

An investigation of partial asymptotic stability

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
55
Issue
4
Identifiers
DOI: 10.1016/0021-8928(91)90001-b
Disciplines
  • Mathematics

Abstract

Abstract The problem of the partial attraction of motion and the asymptotic stability of unperturbed motion is investigated, on the assumption that there exists a Lyapunov function with a positive or negative definite derivative. The solution of the problem is based on defining certain dynamical properties of the positive limit set, of the continuity and invariance type. The results, modify and generalize various well-known theorems of partial asymptotic stability. Examples are considered.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments